Investment restrictions and the cross-border flow of information: Some empirical evidence
Warren Bailey,
Connie X. Mao and
Kulpatra Sirodom
Journal of International Money and Finance, 2007, vol. 26, issue 1, 1-25
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (29)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(06)00107-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:26:y:2007:i:1:p:1-25
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().